# SDR AWXA200700807

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 57,271 hours, 25,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG NR 7826626 - CREW REPORTED EMERGENCY FLASHLIGHT IN AFT CABIN INOP.  MX REPLACED THE AFT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
